# SDR DALA2018060603845

- Difficulty date: June 5, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N913DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53393
- Aircraft time: 58,215 hours, 31,801 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Former
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS  FOUND ON THE VERTICAL STABILIZER FORMER AT ZFS 26.812.  REPLACED THE FORMER IAW SRM 51-30-02, VOL. II, AND 51-30-05.
